# SDR DALA2025052704093

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 59,823 hours, 31,517 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3145 - ATB - DUE TO AURAL WARNING "RETARD" WITH NAV RA 2 FAULT ECAM WARNING. CORRECTIVE ACTION: REPLACED RADIO ALTIMETER TRANSCEIVER #2. OPS CHECK GOOD. (LP 7434281)
